# SDR AALA201910039035

- Difficulty date: September 24, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 58,927 hours, 26,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM AT FRAME 16, +Y1292.   REPLACED THE FLOORBEAM IAW SRM 51-72-11.
